# SDR AALA202409052187

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 70,680 hours, 33,057 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: D531111760000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CRACK HANDLE SLIDING WINDOW F/O SIDE IN COCKPIT. REMOVED AND REPLACED HANDLE SLIDING WINDOW F/O SIDE IN COCKPIT IAW CMM 56-12-12. REFER TO INDIVIDUAL SIGN OFF ENTRIES FOR WORK STEP PERFORMED.
